Verify your email address to receive email notifications.

Verification sent. Please check your inbox to verify your address.

Unable to send verification. Please try again later.

  • Q&A with Australian Health Practitioners

    Why do i have ongoing hypothyroidism symtoms after medication?

    If your hypothyroidism is correctly medicated then why do other syptoms, like an inability to lose weight, extra hair, etc, still occur?
  • Find a professional to answer your question

  • 1

    Thanks

    Heather Smith

    HealthShare Member

    WE get extra hair do we?



    I agree - since I had Hashimoto Thyroidism activated - losing weight has been near impossible - would be interested in the latest thoughts on this.

  • JEN HITE

    HealthShare Member

    Are you on Facebook.

    http://www.facebook.com/thyroidsupport

    If not this lady who is amazingly knowledgable and a thyroid sufferer herself and an author throws light on this topic.

    Mary Shomon  - you'll be able to Google her.

  • 2

    Thanks

    JEN HITE

    HealthShare Member

    Yes I am on Facebook. Thank you.

  • JEN HITE

    HealthShare Member

    I am now on compounded meds…'
    Just realised I am not losing as much hair lately!!!

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question

Empowering Australians to make better health choices